Hopf-Lax type formula for sub - and supersolutions

Adimurthi, ; Veerappa Gowda, G. D. (2000) Hopf-Lax type formula for sub - and supersolutions Advances in Differential Equations, 5 (1-3). pp. 97-119. ISSN 1079-9389

Full text not available from this repository.

Official URL: http://www.aftabi.com/advancesindiffer.html


We study the continuous as well as discontinuous viscosity solutions of a certain Hamilton-Jacobi equation, ut + H(u,Du) = 0 in Rn x R+ with u(x, 0) = u0(x). We obtain explicit formulas for continuous as well as for the sub- and supersolutions. In the latter case, furthermore, if H(u, p) > 0 for |p| ≠ 0 then the supersolution becomes a solution.

Item Type:Article
Source:Copyright of this article belongs to Khayyam Publishing Company Inc.
ID Code:90309
Deposited On:08 May 2012 14:43
Last Modified:08 May 2012 14:43

Repository Staff Only: item control page